MathSciNet Relay Station
MathSciNet bibliographic data
MR1177295 (93f:35145) 35L70 (34D45 34G20 47H20 47N20 58F39)
Arrieta, José; Carvalho, Alexandre N.; Hale, Jack K. A damped hyperbolic equation with critical exponent. Comm. Partial Differential Equations 17 (1992), no. 5-6, 841–866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement